International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 42, Pages 2219-2230

On differential subordinations for a class of analytic functions defined by a linear operator

V. Ravichandran,1 Herb Silverman,2 S. Sivaprasad Kumar,3 and K. G. Subramanian4

1Department of Computer Applications, Sri Venkateswara College of Engineering, Pennalur, Sriperumbudur, Tamil Nadu 602 105, India
2Department of Mathematics, College of Charleston, Charleston, SC 29424, USA
3Department of Mathematics, Sindhi College, 123 P.H. Road, Numbal, Chennai, Tamil Nadu 600 077, India
4Department of Mathematics, Madras Christian College, Tambaram, Chennai, Tamil Nadu 600 059, India

Received 25 September 2003

Copyright © 2004 V. Ravichandran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain several results concerning the differential subordination between analytic functions and a linear operator defined for a certain family of analytic functions which are introduced here by means of these linear operators. Also, some special cases are considered.